# SDR SWAA2021062877958

- Difficulty date: May 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 53,092 hours, 31,519 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-252458 / [01] TOOL USED: DIGITAL CALIPER P/N 700-113-10; S/N 0033205; DUE DATE 29-JUL-21; RADIUS GAUGE P/N 2204A3; S/N AE-408653; DUE DATE 17-DEC-21; [02] TOOL USED P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22; [03] TOOL USED P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22; [04] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.; [05] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.; [06] PERFORMED REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 SHEET 1 AND 51-40-02; [07] PERFORMED REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 SHEET 1 AND 51-40-02... RII ITEM
